# SDR FDEA201011194426

- Difficulty date: November 19, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT SIDE OF FRAME SHEAR TIE STATION 950C BETWEEN STR 29L AND STR 28L. CUT OUT DAMAGED AREA OF BS950C FRAME SHEAR TIE AT STRINGER 29L TO STRINGER 28L,   3" X 6 3/8" IAW SRM REV 103, 53-10-4 FIG 12. FABRICATED SHEAR TIE USING 7075-0, .080" X   9 1/2" X 5 1/2", FILLER USING 7075-T6, .071" X 6 1/4" X 1" AND (3) FILLERS USING 7075-T6, .080" X   2 3/8" X 7/8", .080" X 2 1/8" X 7/8", .080" X 1 7/8" X 7/8" IAW SRM 53-10-4 FIG 12. INSTALLED SHEAR TIE REPAIR PARTS IAW SRM 53-10-4 FIG 12.
